Get your Health question answered in 3 easy steps

188 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What should a type 1 diabetic with a sugar addiction do?

what should a type 1 diabetic with a suger addiction do? love greg
Tue, 15 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  Anonymous's Response

there is no other option left except for stopping sugar intake.nowadays there are sugar free supplements are available ,but some clinical trials proove ,even they are of no use.so instead of stopping sugar suddenly,u can reduce ibtake slowly day by day and then stop it.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, i took my 30th year daughter with autisum and type 1 diabetic,, as she had a red looking skin and very to touch no temperture blood sugars fine,, on the side of her naval,, gp precscibe canesten cream and dressing but has not impoved over weekend, what do u think i should do next, thank you

doctor1 MD

Hifanswer your health queries right now ? Please type your query here...hello doctor, my bld glucse level fasting is 218 n ppbs is 283...no exercise....taking glymer 1mg...also taking sod valproate n revotril for epilepsy...my sgot level is 84..it was 200...once i stopped obimet it came down.. so how should i control my diet n excercise n how to lower blood sugar

doctor1 MD

Recently, medical report shows my sugar high in blood contents about 185 after meal and 111 before meal. pls advice what type of diabaties am I facing and is it total curable . AGE 44 / sex M . Presently , having tablet udlive . Can I hav multivitamins tab.

Recent questions on Diabetes

doctor1 MD

Hello doctor! I am a male 55 yrs old and a diabetic patient using glycinorm M40 twice and Janumet 50/500 at night and Volibo 0.2 in the afternoon. Off late for the last 4 months i am suffering from erectile disfunction. please advise me the suitable medicine. my sugar level is fasting between 104 and 115 and PP is 225 and 250

doctor1 MD

What is the intial symptoms of prostate infection ?
What is the use Alfusin 10mg and Doxy-1 L-DR forte ? The Deanxit will hep for Prostate Functions ? And the Nervuper use for what ?
Moideen
50 years old
Glucoma patient for the last 8 years (Xalatan and Alphagan-P)
Diabetic patient for the last 2 years (Galvus 50 x 2 daily) Not fully controled,
Cholistrol high (Rosuvas 10mg)
74 Kg weight

doctor1 MD

My wife aged 55 years is diognised with diabetic neuropathy very recently (one month approx). She is a diabetic patient for over a decade. Presently on insulin and tablets.
1. Is there a cure for this disease.
2. Request, please refer a Doctor where I can take her for further treatment.

doctor1 MD

Hi Doc

I am a male, 68yo, widower, Chinese (not from China). I lead an active sex life.....I have sex at least twice a week sometimes with different women (not prostitute). For the last 1 month, 5 out of 10 times that I have sex...I couldn't ejaculate although the sensation of ejaculation were there. I have Type 1 Diabetes..I inject 52mg of insulin everyday plus captoril and simvastatin. I also consume 80mg of Aspirin everyday for the last 20 years.



My question is.....Is there any kind of medication\drug that I can take so that I can ejaculate each time I have sex.



Thank you.

James Kee

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.